MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED M
Back to Search Results |
| Model Number |
6550002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider) regarding a patient having l3-4; l 5-s1 with removal of hardware l4-5 for stenosis and disc disease.It was reported that the tips broke.It was very sclerotic bone on a revision.The products came in contact with the patient as when inserting screws, the tips of the screw drivers twisted.Any fragment was retrieved from the patient.There were no patient complications as result of this event.
Additional Manufacturer Narrative
H3: product analysis of part #: 6550002, lot #: nm17j041 - visual inspection revealed the tip of the driver is twisted and damaged.Damage present is consistent with torsional overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.